I finished my active pills, and I started the next pack of active pills right away. I was trying to avoid a period but on the second week of active pills in the new pack I started bleeding lightly. It's been 5 days and the bleeding is becoming heavier and I'm having slight cramping. Have I done something very wrong? Have I damaged something? Or is it just the hormones are out of balance from not letting them drop of to bleed? I am taking 28 Alesse. (Or Avain) I've Ben on this birth control for 6 years. I have not stopped taking the active pills as of now since everything I read says not to. Help, kind of worried I really messed up!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2014 • 1 answer
Im bleeding on the second to last week of pills before I start my inactive pills. why am I bleeding?
Posted 22 Feb 2015 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 23 Mar 2016 • 1 answer
Posted 3 May 2016 • 0 answers